# SDR AU990440

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Waco YMF
- Engine: Jacobp R755B2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 12921
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST VALVES ON ALL CYLINDERS WERE BADLY DEFORMED ON THE VALVE STEM TIPS.   INVESTIGATION FOUND ABNORMAL WEAR ON THE TIPS OF THE INLET VALVES.
